MathSciNet Relay Station
MathSciNet bibliographic data
MR1788273 47J25 (41A35 65J15 90C47)
Kamimura, Shoji; Takahashi, Wataru Approximating solutions of maximal monotone operators in Hilbert spaces. J. Approx. Theory 106 (2000), no. 2, 226–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement